Do pills like this often have this affect or could the absence of periods be due to something else?. I am 18 if that helps. Many thanks in advance No break through bleeding I started the yasmin 21 tablet pack a month ago, I have taken all the tablets at the exact time and during the one week tablet free time I experienced Buy cialis period or breakthrough bleeding.
Prior to Yasmin, I have not been on any contraceptive for about a year. From reading the Yasmin tablet pamphlet, it says during the tablet free week I am suppose to have a break through bleed, but nothing has happened. I am not sure if this is normal or that i could be pregnant but i took all the tablets everyday at the same time and never missed one. My Doc prescribed Yasmin to me as a contraceptive in addition to treating my polycystic ovaries, irregular period cycle and PMDD. I am really worried that I may be pregnant although I don't see how, because my spouse did not ejaculate inside of me.
Can someone advise me please. Is no breakthrough bleeding normal. I'm only a month on the Yasmin. Not having breakthrough bleeding is buy cialis. Not all will have it. Although, you should still get some type of a bleed while on the inactive pill. If you didn't have unprotected sex, then no you can't be pregnant. How were your period piror going on the pill. Did buy cialis get a period each month.
If not, then thats probably why your not bleeding on the pill. Its only the first month, my advice is to wait for cialis generic online. If no period the second month consult your GYN. I've been having problems with my period, in the past 3 weeks. I've been bleeding constantly for more than 20 days now. I've been to see a doctor and she said that it's a hormonal problem and she prescribed me Utovlan 5mg, to take them 3 times a day for 10 days. I've been taking them for 3 days now but the bleeding didn't stop.
Does anyone knows why is that happening or how many days does it need for the bleeding to stop. I'm concerned since the doctor told me that the bleeding should stop after a day. Thanks for your answers in advance. Hello, You seem to be having the symptoms of metrorrhagia heavy periods. It may be due to worsening of PCOS and you may need to start the treatment. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.
For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how buy cialis are doing. Thank you very much for the answer but the bleeding stopped after few buy cialis. There is a bit of spotting when I wont take my tablet on time but except that everything is good. I recently moved from Macedonia to the UK and I think that its just a hormonal imbalance and climate change. I'll stop taking the tablets in 2 days and hopefully then I'll get my regular period. Thank you very much for the answer.
I renctly went on hoilday and took Utovlan to delay my period. However I did have my period a week before, I know i'm ment to take them 3 times a day starting 3 days before my period starts, but my period came a week early Just to be on the safe side I took them once a day, the days when i was on holiday.